# SDR CALA2016031495215

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 102,454 hours, 11,947 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, SLIDE LIGHT INOPERATIVE AT D4L.  RELAMPED LIGHT.  OPERATIONS CHECKED GOOD.
